Daniel El-Baz
Daniel El-Baz
Postdoctoral researcher, TU Graz
E-mail megerősítve itt: math.tugraz.at - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
The two-point correlation function of the fractional parts of√ 𝑛 is Poisson
D El-Baz, J Marklof, I Vinogradov
Proceedings of the American Mathematical Society 143 (7), 2815-2828, 2015
342015
The distribution of directions in an affine lattice: two-point correlations and mixed moments
D El-Baz, J Marklof, I Vinogradov
International Mathematics Research Notices 2015 (5), 1371-1400, 2015
272015
A pair correlation problem, and counting lattice points with the zeta function
C Aistleitner, D El-Baz, M Munsch
Geometric and Functional Analysis, 1-30, 2021
52021
Effective equidistribution of primitive rational points on expanding horospheres
D El-Baz, B Huang, M Lee
arXiv e-prints, arXiv: 1811.04019, 2018
52018
On a conjecture of Dekking: The sum of digits of even numbers
I Boreico, D El-Baz, T Stoll
Journal de théorie des nombres de Bordeaux 26 (1), 17-24, 2014
42014
Spherical equidistribution in adelic lattices and applications
D El-Baz
arXiv preprint arXiv:1710.07944, 2017
22017
Difference sets and the metric theory of small gaps
C Aistleitner, D El-Baz, M Munsch
arXiv preprint arXiv:2108.02227, 2021
12021
Diameters of random Cayley graphs of finite nilpotent groups
D El-Baz, C Pagano
Journal of Group Theory, 2021
12021
Effective joint equidistribution of primitive rational points on expanding horospheres
D El-Baz, B Huang, M Lee
arXiv preprint arXiv:1811.04019, 2018
12018
An analogue of the Erd\H {o} s-Kac theorem for the special linear group over the integers
D El-Baz
arXiv preprint arXiv:1811.01919, 2018
12018
The two-point correlation function of the fractional parts of
D El-Baz, J Marklof, I Vinogradov
12014
Multivariate normal distribution for integral points on varieties
D Loughran, E Sofos, D El-Baz
Transactions of the American Mathematical Society, 2021
2021
Multivariate normal distribution for integral points on varieties
D El-Baz, D Loughran, E Sofos
arXiv preprint arXiv:2001.10970, 2020
2020
Spherical equidistribution in the space of adelic lattices and its applications
D El-Baz
University of Bristol, 2016
2016
William D. Banks; Ahmet M. Güloğlu; Robert C. Vaughan
I Boreico, D El-Baz, T Stoll, R de la Bretèche, T Browning, ...
Journal de Théorie des Nombres de Bordeaux 26 (1), 2014
2014
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–15